MathSciNet Relay Station
MathSciNet bibliographic data
MR2680058 (2012a:37039) 37C10 (37B35 37C50)
Morales, C. A. The deficiency of a cohomology class. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4321–4329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement